MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 2X24 STRIPS; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 2X24 STRIPS; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The coaguchek xs plus serial number is (b)(6).Qc is run daily on the meter, and the qc results on the date of the event were in range.The product has not been received for further investigation at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of a questionable inr result from the coaguchek xs plus meter.The first meter result was 5.0 inr.The second meter result within 4 hours was 3.5 inr.The patient¿s therapeutic range was not provided.

Brand Name
COAGUCHEK XS PT TEST 2X24 STRIPS
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24945243
Report Number1823260-2026-01532
Device Sequence Number12114092
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K060978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number04625315160
Device Lot Number83858611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COUMADIN (WARFARIN).
Patient SexUnknown